# SDR CA190702009

- Difficulty date: June 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 84,560 hours
- Engine: Rroyce RB211TRENT88
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: FW23643
- Condition: Damaged
- Location: Compressor
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE AND IN CRUISE, AIRCRAFT EXPERIENCING ENGINE VIBRATIONS ON RECENTLY CHANGED ENGINE #2. AIRCRAFT RETURNING TO YUL FOR INVESTIGATION. (TC# 20190702009)
